Alert archive / Wisconsin / Gale Warnings in 2019
Gale Warning 19, NWS Milwaukee, WI
NWS Milwaukee, WI issued this gale warning at Mar 14, 2019, 5:08 PM CDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 14, 2019, 5:08 PM CDT (22:08 UTC)
- Expired
- Mar 14, 2019, 10:00 PM CDT
- In force
- 5 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted.
532 WHUS73 KMKX 142208 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 508 PM CDT Thu Mar 14 2019 ...Dense Fog Over Northern Lake Michigan Dissipating Through Early Evening... ...Southwest Gales Over the Nearshore Into The Evening... LMZ643>646-150300- /O.UPG.KMKX.SC.Y.0024.000000T0000Z-190315T0300Z/ /O.NEW.KMKX.GL.W.0019.190314T2208Z-190315T0300Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 508 PM CDT Thu Mar 14 2019 ...GALE WARNING IN EFFECT UNTIL 10 PM CDT THIS EVENING... The National Weather Service in Milwaukee/Sullivan has issued a Gale Warning...which is in effect until 10 PM CDT this evening. The Small Craft Advisory is no longer in effect. * WINDS: Southwest 20 to 25 knots with gale force gusts up to 45 knots south of Port Washington. Southwest winds 15 to 25 knots with gale force gusts to 35 knots north of Port Washington. Gusty winds will persist into the early evening and then gradually diminish. * WAVES: 3 to 7 feet subsiding to 2 to 4 feet late this evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occuring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ LMZ261-362-364-366-563-565-567-868-150300- /O.EXT.KMKX.MF.Y.0004.000000T0000Z-190315T0300Z/ Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- 508 PM CDT Thu Mar 14 2019 ...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING... The Dense Fog Advisory is now in effect until 10 PM CDT this evening. * VISIBILITY: Areas of dense fog with visibility less than one half mile until early evening due to breezy southwest winds pumping warm, moist air over the relatively cool waters. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Dense Fog Advisory means visibilities will frequently be reduced to less than one mile. Inexperienced mariners... especially those operating smaller vessels should avoid navigating in these conditions. && $$ MRC www.weather.gov/mkx
1 follow-up statement
640 WHUS73 KMKX 150216 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 916 PM CDT Thu Mar 14 2019 ...Gusty Westerly Winds Through Friday Evening... LMZ643>646-150430- /O.CON.KMKX.GL.W.0019.000000T0000Z-190315T0300Z/ /O.NEW.KMKX.SC.Y.0025.190315T0300Z-190316T0300Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 916 PM CDT Thu Mar 14 2019 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM CDT FRIDAY... The National Weather Service in Milwaukee/Sullivan has issued a Small Craft Advisory...which is in effect until 10 PM CDT Friday. * WINDS: Southwest 15 to 25 knots with gusts to 30 knots through midnight. West winds 15 to 25 knots with gusts to 30 knots from mid Friday morning through late Friday evening. * WAVES: 3 to 5 feet subsiding to 2 to 4 feet overnight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ LMZ261-362-364-366-563-565-567-868-150330- /O.CON.KMKX.MF.Y.0004.000000T0000Z-190315T0300Z/ Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- 916 PM CDT Thu Mar 14 2019 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * VISIBILITY: Areas of dense fog with visibility less than one mile until 10 pm due to breezy southwest winds pumping warm, moist air over the relatively cool waters. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Dense Fog Advisory means visibilities will frequently be reduced to less than one mile. Inexperienced mariners... especially those operating smaller vessels should avoid navigating in these conditions. && $$ MRC www.weather.gov/mkx
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this gale warning went out at Mar 14, 3:45 PM CDT, 1 hour 23 minutes earlier.
Area forecast discussion, Mar 14, 3:45 PM CDT, 1 hour 23 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
345 PM CDT Thu Mar 14 2019
.SHORT TERM...
This Afternoon and Tonight....Forecast Confidence is High.
A line of showers and sct tstorms will exit central WI by late
afternoon. Gusty winds are still expected with the tstorms but
severe is unlikely. The occluded front is now moving into ern WI
with breezy swly winds. It appears the strong gradient wind gusts
will remain over IL. The passage of the upper low will then bring
several hours of light rain from west to east late this afternoon
into the early evening hours. Only slight chances of rain and
possibly snow late tnt. Temps will cool into the lower to middle
30s by sunrise Friday.
.LONG TERM...
Friday...Forecast confidence high.
An upper trough will linger over the Great Lakes region with cooler
air on northwest flow moving in behind it. There is a small chance
of rain and snow showers during the first part of the day as a
shortwave will moves through. Any precipitation would be very light.
The atmosphere dries out as the day goes on. Winds will remain
elevated off the deck at 30 to 35 knots at 850mb. Soundings indicate
deep mixing so we'll be able to reach close to that with daytime
mixing so expect gusty northwest winds around 30 mph.
Saturday through Thursday...Forecast confidence high.
The upper trough clears by Saturday morning. Soundings dry out as
mid level riding moves in, expect for some moisture at cloud
level, indicating scattered clouds. Winds will be light northwest
winds as high pressure slides south of the state.
Another pair of shortwaves drop through on Sunday and Monday
bringing mainly clouds with a small chance for precipitation. High
pressure will be pushing through the plains and approaching WI so
that will limit the precipitation potential.
Another shortwave looks to drop through on Wednesday bringing
another chance for light precipitation. winds will be gusty as a
cold front moves through. Then a mid level ridge pushes in so the
later half of the weeks looks pretty dry and milder with highs in
the middle to upper 40s.
&&
.AVIATION(21Z TAFS)...
CIGS of 1-3 kft are moving into sw WI and will gradually
overspread all of srn WI toward evening. A period of light rain
will occur with the arrival of the lower Cigs through the evening.
The CIGS may fall even further into IFR conditions during the
overnight hours. Clouds will begin to push out of the region
during the afternoon Friday. Winds will be breezy throughout the
TAF period and will initially be from the southwest. Winds will
gradually turn to the west and then to the northwest as the low
moves through the region.
&&
.MARINE...
A Small Craft Advisory is in effect until 03Z for breezy swly
winds and lingering high waves. Another Small Craft Advisory may
be needed on Friday for brisk west to northwest winds. Expect
northwest winds to gust around 25 knots Friday and Friday evening.
A few gusts to 30 knots are possible.
A Dense Fog Advisory remains in effect for the north half of Lake
MI but the fog will end when the winds shift to southwesterly by
early evening.
Over far srn Lake MI, breezy swly winds may reach gale force at
times this afternoon into the early evening. Gusts to 30 knots are
expected for the south half on Friday into Friday evening. winds
of about 20 knots or less are expected Sat afternoon through
Monday.
&&
.HYDROLOGY...
The Flood Watch remains in effect until 7 AM Friday morning across
the area, mainly from runoff from melting snow. Showers and
thunderstorms are exiting southern Wisconsin this afternoon and
little to no additional precipitation is expected.
The main concerns are river and low land flooding. This includes
streams and creeks. The main river basins to watch out for include
the Baraboo, Pecatonica, Sugar, Fox (north and south), and Rock.
Long term flooding, into next week, is looking likely on the slower
responding river basins, like the Rock and Fox. Thus, impacts from
river flooding are likely to remain well into next week.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...Flood Watch through Friday morning for WIZ046-047-051-052-
056>060-062>072.
LM...Dense Fog Advisory until 7 PM CDT this evening for LMZ261-362-
364-366-563-565-567-868.
Small Craft Advisory until 10 PM CDT this evening for LMZ643>646.
&&
Tonight/Friday and Aviation/Marine...Gehring
Friday Night through Thursday...MarquardtHazardous weather outlook, Mar 14, 3:27 PM CDT, 1 hour 41 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 327 PM CDT Thu Mar 14 2019 WIZ046-047-051-052-056>060-062>072-152030- Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 327 PM CDT Thu Mar 14 2019 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Tonight A Flood Watch is in effect for all of southern Wisconsin. The periodic rainfall, along with melting snow onto frozen ground has resulted in flood warnings for many rivers. Localized urban and lowland flooding will also continue. .DAYS TWO THROUGH SEVEN...Friday through Thursday Many rivers are expected to reach minor flood stage into next week, but a few are forecast to reach moderate and even major flood stage. Localized urban and lowland flooding is also a concern, especially if storm drains are blocked due to ice and debris. .SPOTTER INFORMATION STATEMENT... Spotter activation should not be needed, but any rainfall, flooding and high wind reports will be appreciated. LMZ643>646-152030- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 327 PM CDT Thu Mar 14 2019 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...Tonight A Small Craft Advisory is in effect until 10 PM this evening, for breezy south to southwest winds and building waves. A few gale force gusts are possible, especially south of Port Washington late in the day. .DAYS TWO THROUGH SEVEN...Friday through Thursday Brisk northwest winds are likely to reach Small Craft Advisory levels Friday and Friday night. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-152030- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 327 PM CDT Thu Mar 14 2019 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Tonight A Dense Fog Advisory remains in effect until 7 PM this evening for the northern half of Lake Michigan. Fog will reduce visibility to one mile or less at times over Lake Michigan. Breezy south to southwest winds are expected today and tonight. A few gale force gusts are possible mainly over the far southern portions of Lake Michigan into the early evening. .DAYS TWO THROUGH SEVEN...Friday through Thursday Brisk west to northwest winds are expected over Lake Michigan Friday into Friday night. Gales are not expected. www.weather.gov/mkx
In the hours before
Special weather statement, Mar 14, 1:34 PM CDT, 3 hours 34 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
134 PM CDT Thu Mar 14 2019
WIZ065-066-070>072-141930-
Walworth-Waukesha-Milwaukee-Racine-Kenosha-
134 PM CDT Thu Mar 14 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MILWAUKEE...WALWORTH...
RACINE...WAUKESHA AND KENOSHA COUNTIES...
At 132 PM CDT, radar indicated strong thunderstorms were located
across far northern Illinois along a line extending from near Capron
to near Greenwood to Tower Lakes. Movement was northeast at 65 mph.
Winds in excess of 40 mph, half inch hail and occasional lightning
are possible with these storms.
Locations impacted include...
Milwaukee, Kenosha, Racine, Waukesha, West Allis, Wauwatosa, New
Berlin, Brookfield, Greenfield, Menomonee Falls, Oak Creek, Mount
Pleasant, Muskego, South Milwaukee, Pleasant Prairie, Cudahy,
Whitefish Bay, Greendale, Pewaukee and Brown Deer.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4319 8827 4319 8789 4313 8790 4307 8787
4302 8790 4296 8785 4285 8783 4278 8775
4261 8782 4249 8780 4250 8878
TIME...MOT...LOC 1832Z 215DEG 57KT 4245 8878 4242 8838 4224 8816
GAGANSpecial weather statement, Mar 14, 1:51 PM CDT, 3 hours 17 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
151 PM CDT Thu Mar 14 2019
WIZ063-064-069-141930-
Rock-Jefferson-Dane-
151 PM CDT Thu Mar 14 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN ROCK...
SOUTHEASTERN DANE AND JEFFERSON COUNTIES...
At 151 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Stoughton to near Edgerton to
Janesville. Movement was northeast at 50 mph.
Winds in excess of 40 mph, half inch hail and occasional cloud to
ground lightning are possible with these storms.
Locations impacted include...
Janesville, Watertown, Stoughton, Fort Atkinson, Jefferson, Lake
Mills, Milton, Edgerton, Marshall, Waterloo, Cottage Grove, Johnson
Creek, Deerfield, Cambridge, Lake Ripley, Lake Koshkonong, Ixonia,
Fulton, Albion and Milford.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4319 8916 4319 8854 4265 8897 4267 8913
4284 8925 4293 8927
TIME...MOT...LOC 1851Z 212DEG 42KT 4297 8919 4289 8905 4271 8901
GAGANLocal storm report, Mar 14, 2:27 PM CDT, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
227 PM CDT THU MAR 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM TSTM WND GST 1 ENE JOHNSON CREEK 43.09N 88.76W
03/14/2019 E50 MPH JEFFERSON WI TRAINED SPOTTER
PEA SIZED HAIL COVERING THE GROUND AS WELL
AT I-94 AND HWY 26.
&&
HALBACHSpecial weather statement, Mar 14, 2:29 PM CDT, 2 hours 39 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
229 PM CDT Thu Mar 14 2019
WIZ058-059-142015-
Dodge-Washington-
229 PM CDT Thu Mar 14 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN DODGE COUNTY...
At 229 PM CDT, radar indicated strong thunderstorms were located
along a line extending from 6 miles southwest of Hustisford to near
Watertown. Movement was northeast at 55 mph.
Winds in excess of 40 mph and penny size hail are possible with these
storms.
Locations impacted include...
Watertown, Mayville, Horicon, Juneau, Lomira, Theresa, Hustisford,
Iron Ridge, Burnett, Rubicon, Lebanon, Woodland, Brownsville, Neosho,
Clyman, Kekoskee, Knowles and Minnesota Junction.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4337 8840 4337 8842 4335 8842 4320 8854
4320 8872 4332 8880 4363 8867 4363 8841
TIME...MOT...LOC 1929Z 205DEG 48KT 4331 8872 4314 8867
GAGANSpecial weather statement, Mar 14, 3:05 PM CDT, 2 hours 3 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
305 PM CDT Thu Mar 14 2019
WIZ046-047-051-058-142030-
Dodge-Green Lake-Marquette-Fond Du Lac-
305 PM CDT Thu Mar 14 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT GREEN LAKE...FOND DU
LAC...MARQUETTE AND NORTHERN DODGE COUNTIES...
At 304 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Montello to near Oakfield. Movement
was northeast at 25 mph.
Winds in excess of 40 mph, half inch hail, locally heavy rainfall
and occasional cloud to ground lightning are possible with these
storms.
Locations impacted include...
Fond Du Lac, Waupun, Ripon, North Fond Du Lac, Berlin, Lomira,
Montello, Markesan, Westfield, Princeton, Oakfield, Rosendale, Green
Lake, Brandon, Southern Lake Winnebago, Lawrence, Taycheedah,
Lamartine, Byron and Packwaukee.
LAT...LON 4390 8888 4389 8841 4394 8840 4394 8817
4361 8816 4363 8901 4365 8934 4378 8959
4398 8960 4398 8889
TIME...MOT...LOC 2004Z 220DEG 23KT 4377 8935 4367 8844
GAGANSpecial weather statement, Mar 14, 3:06 PM CDT, 2 hours 2 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
306 PM CDT Thu Mar 14 2019
WIZ051-059-142030-
Washington-Fond Du Lac-
306 PM CDT Thu Mar 14 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN FOND DU
LAC AND WASHINGTON COUNTIES...
At 306 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Lomira to 7 miles northwest of
Slinger to near Hartford. Movement was northeast at 35 mph.
Winds in excess of 40 mph and half inch hail are possible with these
storms.
Locations impacted include...
West Bend, Hartford, Jackson, Slinger, Kewaskum, Campbellsport,
Newburg, Addison, Ashford, Wayne, Nenno, Fillmore, Boltonville,
Allenton, New Fane, Saint Lawrence and Kohlsville.
LAT...LON 4337 8806 4331 8806 4323 8841 4337 8840
4361 8840 4361 8816 4354 8816 4354 8804
4337 8804
TIME...MOT...LOC 2006Z 218DEG 32KT 4356 8841 4343 8834 4327 8836
GAGANThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 13, 9:20 PM CDT | River Flood Warning | MKX | Rock | 30 days |
| Mar 13, 9:20 PM CDT | River Flood Warning | MKX | Ozaukee | 6 days |
| Mar 13, 9:20 PM CDT | River Flood Warning | MKX | Sheboygan | 7 days |
| Mar 14, 4:55 AM CDT | Dense Fog Advisory | MKX | Green, Iowa, Lafayette, Sauk | 4 hr |
| Mar 14, 6:18 AM CDT | Areal Flood Advisory | MKX | Fond du Lac | 3 hr |
| Mar 14, 7:07 AM CDT | River Flood Warning | MKX | Rock | 25 hr |
| Mar 14, 8:31 AM CDT | Areal Flood Warning | MKX | Fond du Lac | 3 hr |
| Mar 14, 8:40 AM CDT | River Flood Warning | MKX | Columbia | 57 hr |
| Mar 14, 9:08 AM CDT | Areal Flood Warning | MKX | Green | 24 hr |
| Mar 14, 9:23 AM CDT | Dense Fog Advisory | MKX | Kenosha, Milwaukee, Ozaukee, Racine, Sheboygan | 4 hr |
| Mar 14, 11:02 AM CDT | River Flood Warning | MKX | Green | 71 hr |
| Mar 14, 11:13 AM CDT | River Flood Warning | MKX | Jefferson | 21 days |
| Mar 14, 11:15 AM CDT | Areal Flood Warning | MKX | Fond du Lac | 12 hr |
| Mar 14, 11:25 AM CDT | River Flood Warning | MKX | Dane | 21 days |
| Mar 14, 11:28 AM CDT | Special Marine Warning | MKX | 107 min | |
| Mar 14, 11:29 AM CDT | River Flood Warning | MKX | Sauk | 8 days |
| Mar 14, 12:12 PM CDT | Special Weather Statement | MKX | Kenosha, Milwaukee, Racine | 63 min |
| Mar 14, 12:54 PM CDT | River Flood Warning | MKX | Fond du Lac | 3 days |
| Mar 14, 1:34 PM CDT | Special Weather Statement | MKX | Kenosha, Milwaukee, Racine, Walworth, Waukesha | 56 min |
| Mar 14, 1:51 PM CDT | Special Weather Statement | MKX | Jefferson, Rock | 39 min |
| Mar 14, 1:59 PM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Rock | 46 min |
| Mar 14, 2:06 PM CDT | Special Marine Warning | MKX | 54 min | |
| Mar 14, 2:29 PM CDT | Special Weather Statement | MKX | Dodge | 46 min |
| Mar 14, 2:30 PM CDT | Special Marine Warning | MKX | 90 min | |
| Mar 14, 3:05 PM CDT | Special Weather Statement | MKX | Fond du Lac, Green Lake, Marquette | 25 min |
| Mar 14, 3:06 PM CDT | Special Weather Statement | MKX | Washington | 24 min |
| Mar 14, 3:11 PM CDT | River Flood Warning | MKX | Waukesha | 69 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.